# SDR W8PA970519

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BS 380 FRAME, WL 148, RBL 3 - LBL 8, CORROSION ALSO ON SHEAR TIE.  REMOVED DAMAGED AREA BS 380, WL 148, LBL 8 - RBL 3.  INSTALLED FABRICATED PARTS.  (M)
